RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 1, Pages 77–91 (Mi tmf2512)  

This article is cited in 1 scientific paper (total in 1 paper)

Phase transitions in gases with generalized charges interacting through a logarithmic law I. $d=2$, Isotropic case

S. A. Bulgadaev


Abstract: The renormalization group method is used to consider the dependence of the critical properties of two-dimensional Coulomb gases with generalized charges on the internal symmetry. It is shown that only gases with definite discrete symmetries are renormalizable. A new method is proposed for obtaining the terms of higher order in the renormalization group equations. The nature of the singularities, the critical exponents, and the long-wavelength behavior of the correlation functions in the low-temperature phase for various renormalizable gases are found.

Full text: PDF file (2040 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:1, 897–907

Bibliographic databases:

Received: 31.07.1980

Citation: S. A. Bulgadaev, “Phase transitions in gases with generalized charges interacting through a logarithmic law I. $d=2$, Isotropic case”, TMF, 49:1 (1981), 77–91; Theoret. and Math. Phys., 49:1 (1981), 897–907

Citation in format AMSBIB
\Bibitem{Bul81}
\by S.~A.~Bulgadaev
\paper Phase transitions in gases with generalized charges interacting through a~logarithmic law~I.~$d=2$, Isotropic case
\jour TMF
\yr 1981
\vol 49
\issue 1
\pages 77--91
\mathnet{http://mi.mathnet.ru/tmf2512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=646415}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 1
\pages 897--907
\crossref{https://doi.org/10.1007/BF01019122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NT81100006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2512
  • http://mi.mathnet.ru/eng/tmf/v49/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Bulgadaev, “Phase transitions in gases with generalized charges interacting through a logarithmic law. II. $d=1$, isotropic case”, Theoret. and Math. Phys., 51:3 (1982), 593–601  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:184
    Full text:65
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019